Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on slit mappings


Author: Dov Aharonov
Journal: Bull. Amer. Math. Soc. 75 (1969), 836-839
DOI: https://doi.org/10.1090/S0002-9904-1969-12317-7
MathSciNet review: 0259083
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Aharonov, The Schwarzian derivative and univalent functions, Thesis, Technion-Israel Institute of Technology, 1967.
  • 2. A. Charzynski and M. Schiffer, A new proof of the Bieberbach conjecture for the fourth coefficient, Arch. Rational Mech. Anal. 5 (1960), 187-193. MR 114930
  • 3. P. R. Garabedian, G. G. Ross and M. Schiffer, On the Bieberbach conjecture for even n, J. Math. Mech. 14 (1965), 975-988. MR 182725
  • 4. Helmut Grunsky, Koeffizientenbedingungen für schlicht abbildende meromorphe Funktionen, Math. Z. 45 (1939), no. 1, 29–61 (German). MR 1545803, https://doi.org/10.1007/BF01580272
  • 5. I. M. Milin, The area method in the theory of univalent functions, Dokl. Akad. Nauk SSSR 154 (1964), 264-267=Soviet Math. Dokl. 5 (1964), 78-81. MR 158056
  • 6. R. N. Pederson, On unitary properties of Grunsky's matrix, Arch. Rational Mech. Anal. 29 (1968), 370-377. MR 227388
  • 7. M. Schiffer, Faber polynomials in the theory of univalent functions, Bull. Amer. Math. Soc. 54 (1948), 503-517. MR 25564
  • 8. I. Schur, On faber polynomials, Amer. J. Math. 67 (1945), 33-41. MR 11740


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12317-7

American Mathematical Society